# SDR SWAA2015111145973

- Difficulty date: November 1, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,706 hours, 50,152 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313A101066
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON, LOWER AFT SAIL TAIL AT FRAME, OTBD BRACKET CRACKED AT BS 363.65.  R & R BRACKET IAW DWG & SRM.
